| Model Number |
10604 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/01/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.Date of event - used (b)(6) 2019 as event date since the correct date was not provided.
Event or Problem Description
It was reported that shaft break occurred.A 2.50 x 24 synergy drug-eluting stent was selected for use to treat a lesion.However, during preparation, the hypotube broke off and split in half in the sterile field but not inside the patient's body.No patient serious injury or adverse event were reported.